A 48-year-old member asked:
Disclaimer

Hi docs, would gabapentin side effects eventually subside?

1 doctor answer
Dr. Robert Kent
11 years experience in Physical Medicine and Rehabilitation
Normally with in a: Few weeks. Most people notice side affects disappearing around one to three weeks, if they are going to disappear. If they do not end by a month, then they often will stay around. If you are having problems with side effects, then ask doc if Pregabalin might be a better fit for you.
Answered on Jan 31, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Mary Engrav
30 years experience in Emergency Medicine
Your : Your symptoms are concerning. Please call the doctor who prescribed the medication and let them know your symptoms. As to your fingers, this could m ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Migraine prophylaxis: First why are you taking imdur, clonidine and Prazoson. You are young and did not reveal any diagnosis of hypertension or heart disease. For palpitati ... Read More
A 56-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Yes: I have found it to often provide good improvement in my many patients with fibromyalgia.
1
1 comment
A 37-year-old member asked:
Dr. Steven Reidbord
35 years experience in Psychiatry
Possibly: "high" is so subjective that this is impossible to answer clearly. Some people feel sedated, cloudy, or "doped up" on gabapentin, ; they might call t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month